# SDR QXEA200701481

- Difficulty date: September 16, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 23,856 hours, 33,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 PDX - SUSPECT CRACK IN FORWARD RIGHT CLOSING ANGLE RADIUS AT STATION X387, STRINGER 5 RIGHT UNDER PANEL 261JT.  REPAIRED IAW RD8-53-5192.
